# SDR SWAA040981

- Difficulty date: April 2, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 52,522 hours, 43,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 66232363
- Condition: Broken
- Location: Flap Roller
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAPS DO NOT RETRACT TO FULL UP POSITION.  REMOVED AND REPLACED LT WING T/E FT INBOARD MID FLAP ROLLER ASSY BOLT.
